# SDR COMA0060544

- Difficulty date: July 3, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 682 hours, 730 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Controller
- Part number: 7858062
- Part serial: 0318
- Condition: Malfunctioned
- Location: Aoa Heat
- Part time: 10,477 hours, 10,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND AOA HEAT CAUTION MESSAGE.  REPLACED THE HEAT CONTROLLER.
